# SDR HALA2015012800013

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 3,954 hours, 605 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: 33341190001
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,962 hours, 609 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO UNRELIABLE AIRSPEED. CAPTAIN`S AIRSPEED 10 KTS,  F/O'S AIRSPEED 135 KTS.  R & R CAPTAIN'S NR 1 ADM IAW AMM 34-11-17. FLUSHING OF THE PRINCIPAL TOTAL PRESSURE LINES, IAW AMM 34-11-00-170-801-A.  OPS CHECK OK.  CAPTAIN AND F/O'S AIRSPEED & ADM OPS CHECKED OK IAW AMM 34-13-00-720-801-A.
